# SDR 9615799905

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE LEFT ENGINE EPR INDICATION DROPPED FROM 1.97 TAKEOFF SETTING TO 1.7.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED BROKEN EPR PROBE LINE FOR NR 2 ENGINE, OPERATIONAL CHECK OK.
